# SDR ASAA2015043011713

- Difficulty date: April 30, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 25,893 hours, 7,951 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA050844
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 25,888 hours, 7,947 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POWERPLANT ENGINEERING REQUESTS NR 1 ENGINE VENTS AND DRAINS INSPECTION TO DETERMINE SOURCE OF FUEL LEAK.  ACFT GROUNDED.  IAW POWERPLANT ENGINEERING REQUEST R & R NR 1 ENG MAIN FUEL PUMP IAW AMM TASK 73-11-01 AND MAINTENANCE N8473000 AND N8473001.  ALL LEAK CHECKS GOOD.
